Tags: 4wks, birth, bleeding, c-section, control, drugs, half, health, medications, pills, pink, son, women
Birth Control/Bleeding Question.
I just had my son by c-section about 4wks ago and started bc pills about a week and a half ago...For the past 3 days I have been having some pink mucousy like bleeding and I've had really bad cramping on my left side...My dr. told me that starting the bc pill should clear up any post-partum bleeding that I was having and it did until a few days ago...I was thinking that the bleeding could be breakthrough bleeding but I am stumped as to why I would be cramping...Does anyone have any idea as to what could be going on? Thanks.
Proud Mommy to Trevor Alan born 9/6 at 4:54pm!!
Leave a comment...
- 1 Comments
- It's probably just a side effect of the pill. When I was on the pill, about ten days or ten pills taken I'd start with the breakthrough bleeding and continue right on through until my real period would start. Even after changing brands, it was the same; so needless to say, I gave up on the pill. The cramping is probably just your body getting used to it. I remember the first month or so of pill use, I had bad cramping too. Or seeing as it's four weeks since you delivered, maybe you're having a regular period?
Probably wouldn't hurt to call your doc's office and talk with him or the nurse if you're that concerned and maybe they can give your further insight, if only to put your mind at ease.
Congratulations on your baby boy!
[This message has been edited by Dianek (edited 10-06-2003).]#1; Sat, 15 Dec 2007 15:09:00 GMT